The phragmèn-lindelöf theorem for a fully nonlinear elliptic problem with a dynamical boundary condition

Kazuhiro Ishige, Kazushige Nakagawa

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

The Phragmén-Lindelöf theorem is established for viscosity solutions of fully nonlinear second order elliptic equations in a half space of ℝn with a dynamical boundary condition.

Original languageEnglish
Title of host publicationGeometric Properties for Parabolic and Elliptic PDE’s - GPPEPDEs 2015
EditorsCarlo Nitsch, Filippo Gazzola, Kazuhiro Ishige, Paolo Salani
PublisherSpringer New York LLC
Pages159-171
Number of pages13
ISBN (Print)9783319415369
DOIs
Publication statusPublished - 2016
EventItalian-Japanese workshop on Geometric Properties for Parabolic and Elliptic PDE’s, GPPEPDEs 2015 - Palinuro, Italy
Duration: 2015 May 252015 May 29

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume176
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Other

OtherItalian-Japanese workshop on Geometric Properties for Parabolic and Elliptic PDE’s, GPPEPDEs 2015
CountryItaly
CityPalinuro
Period15/5/2515/5/29

Keywords

  • Nonllinear elliptic equations
  • Phragmén-Lindelöf theorem
  • Viscosity solutions

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The phragmèn-lindelöf theorem for a fully nonlinear elliptic problem with a dynamical boundary condition'. Together they form a unique fingerprint.

Cite this